Tokyo Journal of Mathematics

On Existence of Infinitely Many Prime Divisors in a Given Set

Hiroshi KOBAYASHI

Full-text: Open access

Article information

Source
Tokyo J. of Math. Volume 04, Number 2 (1981), 379-380.

Dates
First available in Project Euclid: 2 April 2010

Permanent link to this document
http://projecteuclid.org/euclid.tjm/1270215162

Digital Object Identifier
doi:10.3836/tjm/1270215162

Mathematical Reviews number (MathSciNet)
MR646047

Zentralblatt MATH identifier
0481.10010

Citation

KOBAYASHI, Hiroshi. On Existence of Infinitely Many Prime Divisors in a Given Set. Tokyo J. of Math. 04 (1981), no. 2, 379--380. doi:10.3836/tjm/1270215162. http://projecteuclid.org/euclid.tjm/1270215162.


Export citation